# SDR SWAA2024092740464

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERY M2335 FAILS TO CHARGE WDM 33-51-12<[01] REMOVED AND REPLACED BATTERY PACK M2335. OP CHECK GOOD. PER B737 AMM 33-51-06-960-805;[02] VERIFIED ACTION ITEM 1;[03] UPDATED PARTS INFO;[04] REMOVED AND REPLACED BATTERY PACK M2335. OP CHECK GOOD. PER B737 AMM 33-51-06-960-805;[05] JOB COMPLETE.
